American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Chad Schoen. The geometric genus of a desingularized fiber product of elliptic surfaces. Proc. Amer. Math. Soc. 141 (2013) 745-752.
Abstract, references, and article information
View Article: PDF

[2] Zhaohu Nie. Blow-up formulas and smooth birational invariants. Proc. Amer. Math. Soc. 137 (2009) 2529-2539. MR 2497464.
Abstract, references, and article information
View Article: PDF

[3] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information
View Article: PDF

[4] Russell A. Goward Jr.. A simple algorithm for principalization of monomial ideals. Trans. Amer. Math. Soc. 357 (2005) 4805-4812. MR 2165388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Angela Gibney, Sean Keel and Ian Morrison. Towards the ample cone of $\overline{M}_{g,n}$. J. Amer. Math. Soc. 15 (2002) 273-294. MR 1887636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Rahul Pandharipande. Intersections of $\mathbb{Q}$-divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999) 1481-1505. MR 1407707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Rahul Pandharipande. Counting elliptic plane curves with fixed $j$-invariant. Proc. Amer. Math. Soc. 125 (1997) 3471-3479. MR 1423328.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ziv Ran. A united-set formula. Bull. Amer. Math. Soc. 8 (1983) 329-332. MR 684901.
Abstract, references, and article information
View Article: PDF

[10] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers . Trans. Amer. Math. Soc. 251 (1979) 267-285. MR 531979.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] H. Bass, E. H. Connell and D. L. Wright. Locally polynomial algebras are symmetric. Bull. Amer. Math. Soc. 82 (1976) 719-720. MR 0414533.
Abstract, references, and article information
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1